# SDR 20001109SH032

- Difficulty date: October 12, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N7751L
- Make and model: Cessna R172G
- Aircraft serial: R1720427
- Engine: Cont IO360DB
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 145720210
- Condition: Broken
- Location: Induct Air Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE TBO CHANGE BEFORE INSTALLING THE INDUCTION AIR BOX, DISCOVERED THAT ONE HALF OF THE FLASHBACK VALVE HAD BROKEN AND WAS BACK IN THE AIR BOX.  BOTH HALVES AND SPRING WERE REPLACED.  (X)
